Ohio, 2023

Hail and Damaging Winds in Ohio, July 26, 2023

July 26, 2023 · NWS CLE · 24 events in 7 counties and zones

A surface low moved northeastward from central Lower MI to Georgian Bay during the early afternoon through late evening of the 26th. Simultaneously, the attendant warm front moved northeastward from southeastern Lower MI, western and central Lake Erie, and far-eastern OH to the Upper Saint Lawrence River Valley and far-northern NY.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$80,000
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CLE wrote it up.

A surface low moved northeastward from central Lower MI to Georgian Bay during the early afternoon through late evening of the 26th. Simultaneously, the attendant warm front moved northeastward from southeastern Lower MI, western and central Lake Erie, and far-eastern OH to the Upper Saint Lawrence River Valley and far-northern NY. Within the warm sector, multiple lines and clusters of multicell thunderstorms persisted generally eastward across northern OH, in vicinity of a surface trough axis, and generated scattered straight-line convective wind damage, a measured severe convective wind gust, and an instance of severe hail. These storms encountered moderate to strong effective bulk shear and primarily moderate to strong MUCAPE.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before the first event at Jul 26, 1:13 PM EST, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 26, 1:13 PM EST, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
213 PM EDT Wed Jul 26 2023

...18z TAF Aviation Forecast Update...

.SYNOPSIS...
Low pressure will move east across the Great Lakes region today
and tonight, bringing a warm front east across the area this
afternoon into this evening. A cold front moves into the central
Great Lakes by Friday, moving south across the forecast area on
Saturday. High pressure builds in behind this front on Sunday
and Monday.

&&

.NEAR TERM /THROUGH THURSDAY/...
930 am update...
The main thoughts with this late morning update regards the
severe weather potential for late this afternoon into the late
evening hours. We are watching the severe convection crossing
Lake Michigan this morning. A few of the 12z high res model
guidance is starting to show the potential of this line of
broken strong to severe convection trying to work into northwest
and north central Ohio by late this afternoon or early evening.
This is a little change on how today's severe storms and the
time line may evolve. There is some uncertainty but are our
confidence level is increasing as this area of severe storms
west of our region continues to track eastward. If It does hold
together, it could be entering the Toledo area and our
northwest Ohio continues by 21z and the west side of CLE by
23z. We will fine tune the forecast and severe weather time line
as this system evolves and confidence levels increase.

Previous discussion...
A large upper-level ridge encompasses much of the central CONUS
and into the lower to mid Mississippi Valleys this morning. A
compact but potent shortwave trough is observed on water vapor
satellite over Minnesota at 07Z this morning. Associated surface
low pressure and MCS is traversing southeast Minnesota and
west-central Wisconsin this morning. A warm extends
southeastward from this low to approximately southern Indiana.
The upper-level trough and associated surface low is forecast to
move east to central Michigan area by later this afternoon,
with its warm front also lifting northeast across the local
forecast area through the afternoon/evening hours. Daytime
heating and warm air advection advection behind the front will
bring temperatures into the low 90s with upper 60s to low 70s
dew points contributing to heat indices in the low to mid 90s,
perhaps even a few upper 90s in Northwest Ohio this afternoon.

Daytime heating and moisture/temperature advection with strong
southwest flow will lead to increasing instability within the
warm sector, with a gradient of MUCAPE setting up across our CWA
(~3000 to the west, 2000 to the east). Deep layer shear of
around 30-40 knots is expected, largely due to strong west to
southwesterly flow in the 850-700mb layer. This
instability/shear combination will provide a very favorable
environment for severe weather, especially across Northwest
Ohio.

Generally expect new development of thunderstorms early this
afternoon across southwest lower Michigan, growing upscale into
a bowing line of storms as they move east into southeast
Michigan. This line of storms should follow the instability
gradient and turn southeast into our forecast area after
approximately 00Z. For the most part, think the timing and
general evolution of the 06Z HRRR/NAM Nest looks good for our
area, with the northern and western part of the forecast area
having the greatest chance of severe storms, with storms
weakening as it moves south and east later across our forecast
area into the night. Some isolated convection and possibly a
supercell or two could develop ahead of the main line of
convection late this afternoon into this evening, especially in
Northwest Ohio. Damaging wind gusts will be the primary weather
hazard given strong 1 km AGL flow of 35-45 knots, high theta-e
differences of 25-30 C, and expected linear storm mode. Large
hail and tornadoes are less likely but still possible especially
with any convection that develops ahead of the MCS. High PWATs
of around two inches will contribute to efficient rainfall in
thunderstorms, with rate-driven flash flooding possible
especially for urban areas. There is also some indication that
backbuilding may be possible on the western edge of the MCS due
to a strong LLJ feeding moisture into the system. This is less
certain, but if this does happen it may increase the probability
of higher rainfall amounts especially for parts of Northwest
Ohio.

Precipitation should clear the area by early Thursday morning.
Some redevelopment of isolated to scattered showers and
thunderstorms is possible across the area Thursday
afternoon/evening. Similar temperatures and dew points are
expected, with heat indices in the low to mid 90s once again,
though upper 90s heat indices possible in parts of northwest
Ohio and central Ohio.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Active weather is expected through the short term period with
multiple chances for thunderstorms, particularly Friday night
into Saturday. In addition, the hottest weather of the summer so
far will arrive on Friday.

Much of the day on Friday will be dry as an elevated mixed layer
advects a plume of steep mid-level lapse rates and associated dry
mid-level air eastward across the Lower Great Lakes region. This
will result in a mid-level cap across the region which should
inhibit convection during the day. Temperatures are expected to rise
into the low to mid 90s with heat indices ranging anywhere between
100 to 104 degrees, necessitating heat headlines, likely in the form
of a Heat Advisory.

By Friday night, a shortwave ripple within the mean 500 mb flow will
eject eastward across the Lower Great Lakes. Convective initiation
will likely begin towards the northwest Friday afternoon and
evening, with thunderstorms arriving across northern and Northwest
Ohio in the evening and overnight hours. The overall severe threat
remains unclear with this activity given the unfavorable diurnal
timing of the system, although certainly can't rule out a few strong
to severe storms with damaging wind potential, especially given
instability primed by the lingering elevated mixed layer in place in
addition to mid-level flow of 35 to 40 knots. Perhaps of more
concern Friday evening and overnight will be the heavy rain and
flash flooding threat. PWATs nearing 2.0 inches and warm cloud
depths exceeding 10,000 feet will be favorable for torrential
rainfall, in addition to corfidi upshear vectors paralleling cloud
layer flow which may promote backbuilding convection.

By Saturday, the main upper-level trough axis and associated surface
cold front will arrive across the region. Scattered thunderstorms
are expected to develop along the cold front Saturday afternoon and
evening, with mid-level flow of 30 to 35 knots favorable for strong
to severe storms to develop once again. In addition, the moist air
mass, characterized by PWATs nearing 2.0 inches, will remain in
place, meaning a heavy rain and flash flooding risk will also
persist. Saturday won't be nearly as hot as Friday, but will remain
muggy with dew points in the lower 70s.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Quieter and more seasonable weather is expected for the long term
period as large-scale upper troughing develops across the Northeast
and ridging develops across the central CONUS. Precipitation chances
begin to increase once again by late Tuesday, although only
mentioning isolated to low-chance scattered at this time.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main aviation weather concerns for this TAF update will the
potential for scattered strong to severe convection impacting
some of our TAF sites in NW and north central Ohio later this
afternoon into the evening. VFR conditions will continue this
afternoon for all TAF locations and can be expected outside of
any showers and storms that move through later this evening.
With any heavier convection, brief MVFR to IFR conditions may be
possible along with strong, gusty winds. Have tried to time out
the time window for convection to impact specific airports with
TEMPO groups this evening. After the storms are done late
tonight, skies will be partly to mostly cloudy with VFR ceilings
for the most part. TOL, CLE, and ERI may have some MVFR ceilings
move in by Friday morning for scattered out towards the end of
the TAF period. Winds will be south-southwesterly and gusty this
afternoon and evening up to 25 knots possible. Winds will
decrease later today and become more westerly by Friday morning
around 10 knots or less.

Outlook...Non-VFR possible in isolated to scattered
thunderstorms Thursday afternoon and again Friday afternoon
through Saturday morning. The better chance for thunderstorms
will be Friday night.

&&

.MARINE...
Have opted not to issue a Small Craft Advisory for later this
evening and overnight as strong to severe thunderstorms are
anticipated during this timeframe in addition to very marginal
offshore flow of 15 to 20 knots expected to develop just ahead of
these storms.  Otherwise, primarily offshore winds of 10 to 15 knots
are expected for Thursday and Friday. Strong to severe thunderstorms
are possible once again for Friday evening/overnight. A cold front
will move south across the lake on Saturday, ushering in northerly
flow of near 15 knots. At this point, headlines are not a
possibility although if winds trend higher closer to 20 knots then
they may need to be considered in the future. Onshore flow of 10 to
15 knots will then persist on Sunday and into early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...Griffin/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Griffin
MARINE...Kahn
Hazardous weather outlook, Jul 26, 8:47 AM EST, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
947 AM EDT Wed Jul 26 2023

OHZ003-006>010-013-014-017>023-027>033-036>038-047-089-PAZ002-003-
271400-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Southern Erie-
947 AM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible late this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
may also be possible. The greatest severe weather threat will be
along and west of I-71. Northwest Ohio and the areas around to the
Lake Erie Islands have the highest potential for severe weather late
this afternoon into the late evening. Torrential rainfall may lead to
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ061-142>149-162>169-271400-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
947 AM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible late this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
may also be possible. The greatest severe weather threat will be
along and west of I-71. Northwest Ohio and the areas around to the
Lake Erie Islands have the highest potential for severe weather late
this afternoon into the late evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-271400-
Cuyahoga-Lake-
947 AM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible late this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
may also be possible. The greatest severe weather threat will be
along and west of I-71. Northwest Ohio and the areas around to the
Lake Erie Islands have the highest potential for severe weather late
this afternoon into the late evening. Torrential rainfall may lead to
isolated, urban flash flooding threat.

There will be a risk for moderate rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

PAZ001-271400-
Northern Erie-
947 AM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Severe thunderstorms are possible late this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
may also be possible. The greatest severe weather threat will be
along and west of I-71. Northwest Ohio and the areas around to the
Lake Erie Islands have the highest potential for severe weather late
this afternoon into the late evening. Torrential rainfall may lead to
isolated, urban flash flooding threat.

There will be a risk for moderate rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

The radar

The Detroit radar (KDTX), 111 km away, was scanning. The volume nearest the first event began at 19:17 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Lucas

When
July 26, 2:16 PM EST
Where
Lucas County, 0.56 mi SE of Sylvania
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.715, -83.692

Numerous trees downed about one-mile ESE of Sylvania.

Thunderstorm Wind, Lucas

When
July 26, 2:16 PM EST
Where
Lucas County, 0.93 mi NE of Pt Place
Measured
55 kt (63 mph) estimated gust
Property damage
$22,000
Reported by
Broadcast Media
Coordinates
41.728, -83.466

Large tree fell onto house along Edgewater Drive in Point Place in association with outflow-dominant thunderstorm. Roof and fence damage occurred.

Thunderstorm Wind, Lucas

When
July 26, 2:20 PM EST
Where
Lucas County, 1.4 mi NNE of Ottawa Hills
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.690, -83.623

Large tree limbs snapped near intersection of Secor Road and Monroe Street in Toledo.

Thunderstorm Wind, Ottawa

When
July 26, 2:20 PM EST
Where
Ottawa County, 0.59 mi NNW of Martin
Measured
58 kt (67 mph) measured gust
Reported by
Trained Spotter
Coordinates
41.558, -83.335

Measured peak wind gust of 67 mph from thunderstorm in Martin.

Thunderstorm Wind, Lucas

When
July 26, 2:27 PM EST
Where
Lucas County, 0.68 mi E of Toledo
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.650, -83.537

Power poles downed in downtown Toledo.

Thunderstorm Wind, Lucas

When
July 26, 2:27 PM EST
Where
Lucas County, 1.41 mi SSW of Toledo
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.631, -83.558

Large tree limb snapped near intersection of Langdon Street and South Avenue in Toledo.

Thunderstorm Wind, Lucas

When
July 26, 2:27 PM EST
Where
Lucas County, 2.33 mi SSW of Ironville
Measured
55 kt (63 mph) estimated gust
Injuries
2 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
41.640, -83.501

Fallen tree injured two boys on Nevada Street, between Thurston Street and Dover Place in Toledo.

Thunderstorm Wind, Lucas

When
July 26, 2:29 PM EST
Where
Lucas County, 1.22 mi ESE of Holland
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Broadcast Media
Coordinates
41.612, -83.699

Roof damage at sports pub along Airport Highway, just west of I-475, in Holland. Power pole and parking lot light post also downed at same location.

Thunderstorm Wind, Lucas

When
July 26, 2:30 PM EST
Where
Lucas County, Toledo
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Social Media
Coordinates
41.650, -83.550

Small strip of shingles removed from roof at residence in Toledo.

Thunderstorm Wind, Wood

When
July 26, 2:44 PM EST
Where
Wood County, 1.02 mi ENE of Bowling Green
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.375, -83.652

Numerous trees downed in Bowling Green.

Thunderstorm Wind, Wood

When
July 26, 2:49 PM EST
Where
Wood County, 0.88 mi NE of Pemberville
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.410, -83.460

Numerous trees downed in Pemberville.

Hail, Ottawa

When
July 26, 2:57 PM EST
Where
Ottawa County, 1.89 mi E of Genoa
Measured
1 in hail
Reported by
Public
Coordinates
41.516, -83.334

Hail up to quarter-size about two-miles east of Genoa.

Thunderstorm Wind, Ottawa

When
July 26, 3:11 PM EST
Where
Ottawa County, 1.4 mi W of Port Clinton
Measured
55 kt (63 mph) estimated gust
Reported by
Social Media
Coordinates
41.521, -82.977

Trees downed about two-miles WNW of Port Clinton.

Thunderstorm Wind, Ottawa

When
July 26, 3:24 PM EST
Where
Ottawa County, 0.66 mi NNE of Lakeside
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.539, -82.767

Trees downed in Lakeside.

Thunderstorm Wind, Erie

When
July 26, 3:37 PM EST
Where
Erie County, 0.62 mi E of Castalia
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.401, -82.808

Trees downed in Castalia.

Thunderstorm Wind, Erie

When
July 26, 3:54 PM EST
Where
Erie County, 1.34 mi S of Sandusky Griffing Ar
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
41.411, -82.646

Numerous trees and limbs snapped, and a large cover was removed from the pool, at Plum Brook Country Club. This damage occurred about one-mile southeast of Fairview Lanes.

Thunderstorm Wind, Erie

When
July 26, 4:00 PM EST
Where
Erie County, 0.38 mi ESE of Rye Beach
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.399, -82.573

Tree downed about one-mile northwest of Huron.

Thunderstorm Wind, Erie

When
July 26, 4:05 PM EST
Where
Erie County, 0.25 mi ESE of Ashmont
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
41.368, -82.446

Numerous trees downed along OH-2, about four-miles northeast of Berlin Heights.

Thunderstorm Wind, Cuyahoga

When
July 26, 4:08 PM EST
Where
Cuyahoga County, 0.19 mi SE of North Olmsted
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.418, -81.917

Power pole downed at corner of Sparky Lane and Lorain Road in North Olmsted. This damage was caused by the outflow-dominant portion of a line of thunderstorms.

Thunderstorm Wind, Lake

When
July 26, 4:28 PM EST
Where
Lake County, 0.62 mi SE of Mentor on the Lake
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
41.713, -81.362

Tree downed in Mentor-on-the-Lake.

Thunderstorm Wind, Lake

When
July 26, 4:32 PM EST
Where
Lake County, 0.45 mi ESE of Painesville
Measured
60 kt (69 mph) estimated gust
Property damage
$20,000
Reported by
911 Call Center
Coordinates
41.728, -81.242

Trees downed onto house on Avery Terrace in Painesville and caused significant damage.

Thunderstorm Wind, Lake

When
July 26, 4:38 PM EST
Where
Lake County, 0.66 mi NNW of Pleasant Vly
Measured
55 kt (63 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.589, -81.404

Tree downed along Pleasant Valley Road in Willoughby Hills.

Thunderstorm Wind, Portage

When
July 26, 6:23 PM EST
Where
Portage County, 0.31 mi ENE of Black Horse
Measured
60 kt (69 mph) estimated gust
Reported by
911 Call Center
Coordinates
41.152, -81.225

Numerous trees downed on the southeast side of Ravenna.

Thunderstorm Wind, Wood

When
July 26, 7:10 PM EST
Where
Wood County, 0.67 mi NNE of Walbridge
Measured
55 kt (63 mph) estimated gust
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
41.588, -83.493

House sustained minor damage from downed tree in Walbridge.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2023Every state in 2023This day in weather historyWarnings in Ohio, July 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1140211, 1140217, 1140212, 1140649, 1140213, 1140214, 1140215, 1140216, 1140646, 1140647, 1140648, 1140650, 1140651, 1140652, 1140653, 1140675, 1140677, 1140676, 1140683, 1140692, 1140691, 1140693, 1140715, 1140716.